So my Gastroenterolist has taken my seton out and put me on a 10 week course of flagyl and cipro. Today is day 3 and i have completely lost my appetite . I have some diarrhea too but I don't know if that is medication related or just my pouch. Can anyone tell me if my body will adjust to being on this combination medication or whether I will feel yuck with no appetite for 10 weeks??

Original Post

No one can tell you with certainty. The stakes are pretty high, so it’s probably worth sticking it out and hoping for improvement, if you can tolerate it. If it gets anywhere near the point where you can’t stand it, give your doctor a call to discuss alternatives.

I always lose my appetite while on antibiotics, although my appetite isn't great normally. It usually takes a good week after getting off of them to make a difference. I'm usually on the same antibiotics you are but it's all antibiotics that do it for me.

Add Reply

Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×
Link copied to your clipboard.
×